# SDR HEEA0016585

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 7000839904
- Condition: Failed
- Location: Radar Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR INDICATION READS LOW AT 200 FEET.
